Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 3(25), Pages 218–222 (Mi umn8721)  

Reviews and Bibliography

É. Cartan, Leçons sur la Géométrie des Espaces de Riemann [Geometry of Riemannian spaces] (review)

I. M. Yaglom


Full text: PDF file (813 kB)

Citation: I. M. Yaglom, “É. Cartan, Leçons sur la Géométrie des Espaces de Riemann [Geometry of Riemannian spaces] (review)”, Uspekhi Mat. Nauk, 3:3(25) (1948), 218–222

Citation in format AMSBIB
\Bibitem{Yag48}
\by I.~M.~Yaglom
\paper \'E.~Cartan, Le\c cons sur la G\'eom\'etrie des Espaces de Riemann [Geometry of Riemannian spaces] (review)
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 3(25)
\pages 218--222
\mathnet{http://mi.mathnet.ru/umn8721}


Linking options:
  • http://mi.mathnet.ru/eng/umn8721
  • http://mi.mathnet.ru/eng/umn/v3/i3/p218

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:760
    Full text:334
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021